# SDR REXA2013041600745

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N821AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8021
- Aircraft time: 18,418 hours, 15,722 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3586 (MSY TO MEM) AIRCRAFT PERFORMED AN AIR RETURN TO MSY DUE TO NOSE GEAR NEVER RETRACTED AND RECEIVED ""GEAR UP DISAGREE"".  GEAR LEFT GREEN, BUT NEVER LOCKED UP.  AIRCRAFT LANDED SAFELY.  DEFERRED GEAR IAW MEL 32-30-01.  COMPLIED WITH ALL PA REQUIREMENTS AND REMOVED ALL 3 GEAR PINS.  THIS CLEARS DM#07179.  MOTR BUYBACK HAS BEEN APPROVED.
